American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] G. B. Robison and E. S. Wolk. The imbedding operators on a partially ordered set . Proc. Amer. Math. Soc. 8 (1957) 551-559. MR 0086046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Juris Hartmanis. A note on the lattice of geometries . Proc. Amer. Math. Soc. 8 (1957) 560-562. MR 0086045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Barron Brainerd. On a class of lattice-ordered rings . Proc. Amer. Math. Soc. 8 (1957) 673-683. MR 0089179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. J. Curtis. A metrization problem concerning lattices . Proc. Amer. Math. Soc. 7 (1956) 319-330. MR 0077501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard A. Dean. Component subsets of the free lattice on $n$ generators . Proc. Amer. Math. Soc. 7 (1956) 220-226. MR 0078957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. S. Wolk. Some representation theorems for partially ordered sets . Proc. Amer. Math. Soc. 7 (1956) 589-594. MR 0082957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juris Hartmanis. Two embedding theorems for finite lattices . Proc. Amer. Math. Soc. 7 (1956) 571-577. MR 0078960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. R. Fulkerson. Note on Dilworth's decomposition theorem for partially ordered sets . Proc. Amer. Math. Soc. 7 (1956) 701-702. MR 0078334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Don E. Edmondson. A nonmodular compact connected topological lattice . Proc. Amer. Math. Soc. 7 (1956) 1157-1158. MR 0081883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. A. Kalman. An identity for $l$-groups . Proc. Amer. Math. Soc. 7 (1956) 931-932. MR 0080633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. E. McLaughlin. Atomic lattices with unique comparable complements . Proc. Amer. Math. Soc. 7 (1956) 864-866. MR 0081262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bjarni Jónsson. Distributive sublattices of a modular lattice . Proc. Amer. Math. Soc. 6 (1955) 682-688. MR 0072851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. K. Durst. On certain subsets of finite boolean algebras . Proc. Amer. Math. Soc. 6 (1955) 695-697. MR 0072855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Abraham P. Hillman. On the number of realizations of a Hasse diagram by finite sets . Proc. Amer. Math. Soc. 6 (1955) 542-548. MR 0074380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. K. Balachandran. On complete lattices and a problem of Birkhoff and Frink . Proc. Amer. Math. Soc. 6 (1955) 548-553. MR 0072852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1